Corrigendum to “Homology of origamis with symmetries”
Annales de l'Institut Fourier, Volume 66 (2016) no. 3, pp. 1279-1284.
Received: 2015-03-14
Revised: 2016-03-18
Accepted: 2016-04-29
Published online: 2016-12-14

DOI: https://doi.org/10.5802/aif.3038
@article{AIF_2016__66_3_1279_0,
     author = {Matheus, Carlos and Yoccoz, Jean-Christophe and Zmiaikou, David},
     title = {Corrigendum to ``Homology of origamis with symmetries''},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {3},
     year = {2016},
     pages = {1279-1284},
     doi = {10.5802/aif.3038},
     language = {en},
     url={aif.centre-mersenne.org/item/AIF_2016__66_3_1279_0/}
}
Matheus, Carlos; Yoccoz, Jean-Christophe; Zmiaikou, David. Corrigendum to “Homology of origamis with symmetries”. Annales de l'Institut Fourier, Volume 66 (2016) no. 3, pp. 1279-1284. doi : 10.5802/aif.3038. https://aif.centre-mersenne.org/item/AIF_2016__66_3_1279_0/

[1] Matheus, Carlos; Yoccoz, Jean-Christophe; Zmiaikou, David Homology of origamis with symmetries, Ann. Inst. Fourier (Grenoble), Tome 64 (2014) no. 3, pp. 1131-1176